# SDR DALA2016062304874

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 1 FWD AND AFT EDGE AT MAIN ENTRY PASSENGER DOOR.  BEAM WAS REPAIRED IAW SRM 52-05D, FIG 81 AND 82.
